What are common medications that are confused at the pharmacy or in the hospital?
A: There are many ways in which a pharmacy or a hospital can mix up a medication. Sometimes, messy handwriting by the doctor can cause errors, or a similar sounding drug name can cause errors. Many drugs are given incorrectly, either to the wrong person, in the wrong dose, or the wrong medication altogether.
Some of the most common drugs that are frequently mixed up in pharmacies and hospitals include:
Corticosteroids, used to treat asthma, joint/spine inflammation, and Ulcerative Colitis;
Kennedy Hodges, LLP helps individuals who have suffered serious injury due to prescription and pharmacy errors across the country, including distributing wrong medications, administering the wrong dosage, and failure to provide medication warnings and instructions.
When I went to the pharmacy to pick up my prescription the pharmacy put two different medications in the bottle, including one I was not supposed to take...
A pharmacy gave me the wrong instructions on some medication for my son and he got sick. I needed legal help and even though they were in a different state than where I live they were able to take my case...